Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Gastritis capable of heart tachycardia and anxiety? On telmisartan. Permanent solution?

what causes the stomach pain of a gastritis to act on the solar plexus, making heart tachycardia and anxiety. I control the anxiety quit good, but it causes pituitary gland and the sexual Chakra to interact, resulting in a turning disk of purple and deep pink red spiral and that opens me the third eye, traveling out of the body and finding myself in a nebula in outer space. If I turn the body to another side, i get to another place. That symptom happens while awake and i just need to close my eyes to travel. When solar chakra is seen, a golden disk with black number 6 appears, the numbers are multiple, it looks like a psychedelic arrangement. I am meditating often and can get in that state when i keep myself in a state of dieting and hypoglycemia . Then I control the effect, when it happens when the stomach pains, I can t and it brings me just anywhere. I have a light Barett-syndrom, a spot of a few millimeters, but permanent gastritis symptoms and any false step in food-taking results in sever pain. I made 40 years of power-lifting, resulting in a light stomach hernia and this hernia is destroying my whole life comfort. I use Nexium , i take it when such periods appear only. Recently the doc gave me Telmisartan Micardis, I stopped that mdecine because it causes short breath and did not well control the heart tachycardia. I got dehydratation problems resulting in stiff blood and heart arythmia what cause high blood pressure. I returned to Inderal for that problem of fast heart beat and it works best without any problems, Taking it just a few days leaves that symptoms pass by. I was anxious subject since ever and sometimes it goes just over my will-power which is quiet powerful, since I practice theurgic control of my sub-conscient, being a long time Hermetic Kabbalist teacher. Ayurveda and Yoga helps and meditation does well, but this too cannot repair broken pots. I repaired a lot on spiritual basis, but i stand face to a wall when I try to access the stomach.
Asked On : Sat, 5 May 2012
Answers:  2 Views:  622
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Medical Topics
Ayurveda Specialist 's  Response
1. ANXIETY due to pain of Gastritis could result in Tachycardia,otherwise can't think of any other reason causing rapid heart rate.
2. because you have a light Barrett syndrome that means Endoscopy was done and pathology in lower esophagus was detected.
3. could be possible Gastro esophageal reflux disease (GERD) due to lax lower esophageal sphincter (LES) resulting in reflux of acid back. (reflux esophagitis)
4. avoid foods which are difficult to digest like oils and fats,which make stomach to release more acid,avoid tea,coffee,smoking,alcohol,sour foods (pickles,tamarinds,vinegar,curd)
5. fibers are necessary in the diet as they help in the digestion.
6. eat slowly,avoid haste,chew properly and avoid over eating.
7.check stool for worms, hemoglobin for anemia,ultrasonography of gall bladder,gastroscopy for H.Pylori infection
Answered: Tue, 16 Apr 2013
I find this answer helpful
Homeopath Dr. Mohsin Mehmood Madni's  Response
welcome to hcm,
there is excess of acidic action in your digestives.please use ALKALINE TO MAKE THE ACID RECTION INTO NEUTRALYOU WILL GET GET RID OF AGONY OF GASTRTIS AND ITS ALLIED SYMPTOMS
THE BEST THING IS TO USE SODAS BRANDED NAME IS KRUCHEN SALT .CHANGE YOUR DIET PATTERN FROM SOLID TO LIQUID ONE.YOU WILL SURELY GET COMFORTS.
DR.MOHSIN MADNI
Answered: Tue, 8 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor